On Levin's generalization of Carleman's inequalities

Čizmešija Aleksandra and Pečarić Josip E. and Žubrinić Darko: On Levin's generalization of Carleman's inequalities. In: Acta scientiarum mathematicarum, (64) 3-4. pp. 473-481. (1998)

[thumbnail of math_064_numb_003_004_473-481.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1998
Volume: 64
Number: 3-4
ISSN: 0001-6969
Page Range: pp. 473-481
Language: English
Official URL: http://www.acta.hu
Related URLs: http://acta.bibl.u-szeged.hu/38658/
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 481. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 13:45
URI: http://acta.bibl.u-szeged.hu/id/eprint/15718

Actions (login required)

View Item View Item